Alert archive / Mississippi / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 74, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Mar 30, 2016, 4:20 PM CDT for Wilkinson County, Mississippi; West Feliciana Parish, Louisiana. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2016, 4:20 PM CDT (21:20 UTC)
- Expired
- Mar 30, 2016, 4:45 PM CDT
- In force
- 25 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 4:50 PM CDT | HAIL 1.5 | 9 W Woodville, MS | LARGE HAIL AND WIND DAMAGE... TREE LIMBS DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 9.3 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 962 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 508 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.7
The text
As transmitted.
582
WUUS54 KLIX 302120
SVRLIX
LAC125-MSC157-302145-
/O.NEW.KLIX.SV.W.0074.160330T2120Z-160330T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
420 PM CDT WED MAR 30 2016
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN WEST FELICIANA PARISH IN SOUTHEASTERN LOUISIANA...
SOUTHWESTERN WILKINSON COUNTY IN SOUTHERN MISSISSIPPI...
* UNTIL 445 PM CDT
* AT 420 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LETTSWORTH...
OR 12 MILES EAST OF SIMMESPORT...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FORT ADAMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3093 9165 3094 9165 3100 9164 3102 9159
3104 9156 3107 9156 3110 9161 3117 9159
3106 9132 3091 9154 3092 9156 3092 9161
3090 9161 3089 9156 3086 9160 3086 9164
3091 9166
TIME...MOT...LOC 2120Z 213DEG 21KT 3092 9162
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 11:19 AM CDT, 5 hours 1 minute earlier.
Area forecast discussion, Mar 30, 11:19 AM CDT, 5 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1119 AM CDT WED MAR 30 2016
.UPDATE...
UPDATED FORECAST TO REFLECT CURRENT TRENDS WHICH IS NO RAIN ON
RADAR/NO WEATHER...TRANSITIONING TO A SLIGHT CHANCE OF SHOWERS
EARLY THIS AFTERNOON THEN HIGHER CHANCES OF SHOWERS AND
THUNDERSTORMS BY MID TO LATE AFTERNOON. THE EXCEPTION WILL BE FOR
THE SOUTHEAST/EAST COASTAL AREAS THAT WILL LIKELY NOT SEE MUCH IF
ANY CONVECTION TODAY. AS MENTIONED IN THE SOUNDING
DISCUSSION...AND UPPER LEVEL INVERSION NEAR 340 MB IS LIMITING
CAPE TODAY...DRAMATICALLY SO COMPARED TO YESTERDAY WHEN BOTH LARGE
CAPE AND STEEP MID LEVEL LAPSE RATES SUPPORTED THE SEVERE CRITERIA
HAIL THAT OCCURRED YESTERDAY AFTERNOON. GFS MODEL SOUNDINGS
INDICATE THE UPPER LEVEL INVERSION WILL LOWER FURTHER TODAY
LOWERING THE POTENTIAL CAPE. CURRENT RADAR DEPICTION WITH A
GROWING RING OF LOW 5 TO 15 DBZ RETURNS IS LIKELY VERIFICATION
THAT THE INVERSION IS IN FACT LOWERING. EVEN WITH THESE
NEGATIVES...THERE IS STILL ENOUGH DYNAMICS...INSTABILITY AND LIFT
WITH DAYTIME HEATING FOR SCATTERED SHOWERS AND THUNDERSTORMS LATER
THIS AFTERNOON...HOWEVER SEVERE THUNDERSTORM POTENTIAL WILL LIKELY
REMAIN NEGLIGIBLE UNTIL LATER THIS EVENING OR OVERNIGHT WHEN BOTH
KINEMATIC AND THERMODYNAMIC PROFILES WILL BECOME MORE FAVORABLE
NORTH OF I-12 AND WEST OF I-59. 22/TD
&&
.PREV DISCUSSION... /ISSUED 814 AM CDT WED MAR 30 2016/
..SOUNDING DISCUSSION...
SOUNDING SHOWS AN ABOVE AVERAGE AMOUNT OF MOISTURE IN AIR COLUMN
WITH A PWAT VALUE OF 1.31 INCHES. THIS MEANS THE LOW LEVEL MOISTURE
IS STILL ON THE INCREASE FOR SOME POTENTIALLY HEAVY RAINS LATER
THIS WEEK. BROAD INVERSION NEAR 970 MB (1300 FT) TO 800 MB (6600
FT) WILL HELP DELAY MUCH OF THE CONVECTION TODAY. ADDITIONALLY
THERE IS SOME INSTABILITY ABOVE THIS INVERSION WITH 3-6 KM LAPSE
RATES NEAR 7 C/KM BUT AN UPPER LEVEL INVERSION NEAR 340 MB (28
KFT) KEEPS CAPE VALUES BELOW 900 J/KG. THIS WILL MITIGATE ANY
SEVERE STORMS. AN INTERESTING NOTE IS THAT THE DCAPE VALUE IS
ABOVE 1000 J/KG WHICH MEANS ANY STORMS THAT DO FORM LATER COULD
GENERATE GUSTY WINDS OF 20+ KTS. VEERING WINDS STILL DOMINATE THE
AIR PROFILE WITH EAST WINDS AT THE SURFACE BECOMING WESTERLY
ALOFT. MAX WINDS ARE 149 KTS AT 170 MB (43 KFT).
DRJ
PREV DISCUSSION... /ISSUED 336 AM CDT WED MAR 30 2016/
SHORT TERM...
THE NEXT 48 HOURS OR SO COULD BE ACTIVE AS ONSHORE FLOW MAINTAINS
MOIST AND UNSTABLE AIR MASS OVER A LARGE PORTION OF THE PLAINS
STATES AND MISSISSIPPI VALLEY. DEVELOPING SURFACE CYCLOGENESIS
OVER CENTRAL HIGH PLAINS WILL MOVE EAST AND NORTHEAST AND BRING
SOME LOW LEVEL CONVERGENCE INTO THE MISSISSIPPI VALLEY LATER
TODAY. THIS IS A COMPLEX SITUATION IN THAT INITIAL SURFACE
REFLECTION RACES INTO OHIO VALLEY BY THIS EVENING WHILE MORE
PRESSURE FALLS TAKE PLACE BACK OVER THE CENTRAL PLAINS UNDER LARGE
CUT-OFF LOW ALOFT. THE INITIAL LOW DOES FOCUS THE LOW LEVEL
MOISTURE IN PRE-FRONTAL OR TROWAL LINEAR FASHION OVERNIGHT THAT
WILL LIKELY BE IN THE FORM OF A LARGE MCS OR MCC NEAR THE I-20
CORRIDOR AND EXTENDING SOUTHWARD TO THE GULF COAST ON OPTIMAL INFLOW.
LOOKED EXTENSIVELY AT CHAP...SOUNDING ANALYSIS AND UPPER CHARTS TO
BETTER DETERMINE THE SEVERE THREAT OVER THE CWA. OBJECTIVE CHAP
RUN ON 00Z GFS DATA FOR KMCB DOES PING ON LOW END SEVERE TSTM
POTENTIAL WITH A RI 140...PROB SVR 30-35 PERCENT FOR GUSTS 58-60
KT /67-70 MPH/...LOW END EF-1 TORNADO POTENTIAL AND MARBLE TO DIME
SIZED HAIL IN THE OVERNIGHT HOURS. THE NAM OUTPUT WAS SUB-SEVERE.
THE OTHER LOCATIONS REMAINED BELOW SEVERE LEVELS WITH A GENERAL
CONSENSUS OF GUST POTENTIAL 40-50 MPH AND PEA TO MARBLE HAIL ON
RI VALUES CLOSER TO 120. IN SHORT...BETTER CHANCES ARE ON THE
NORTHERN FRINGES OF CWA IN SW MISSISSIPPI AND INCREASING IN
SEVERITY POTENTIAL INTO JAN CWA. THIS FITS WELL WITH SPC OUTLOOK
FOR THE NEXT 24 HOURS OR SO. QPF FOR THIS EVENT DOES BULK UP TO
AROUND 1.5-2.0 INCHES IN 6 HOURS ALONG THE BETTER FOCAL
AXIS...WITH AMOUNTS GENERALLY LESS THAN 1 INCH ON THE FLANKS.
HEADING INTO THURSDAY NIGHT...THE MODELS ARE MORE SUGGESTIVE OF
LARGE SCALE RAINFALL AND SUB-SEVERE STORMS AS OUTFLOWS PUSH BEST
FOCUS CLOSER TO THE GULF COAST AND RAIN COOLED MESO-HIGH PROCESSES
MAINTAINING GENERAL RAINFALL THROUGH BETTER PART OF THE NIGHT
THURSDAY NIGHT BEFORE IMPROVING FRIDAY MORNING FROM WEST TO EAST.
ONE CONSIDERATION WILL BE FAVORABLE PLACEMENT OF UPPER JET STREAM
STRUCTURE OVER THE GULF STATES THAT COULD BE BROUGHT DOWNWARD
BEHIND ORGANIZED CONVECTION IN THE FORM OF BOWING LINE SEGMENTS
AND SUPERCELLS WITH STRONG REAR FLANK DOWNDRAFTS. WENT PRETTY
CLOSE TO MODEL BLENDS WITH A LITTLE WEIGHT TOWARDS GFS ON TEMPS
AND POPS THROUGH FRIDAY. 24/RR
LONG TERM...
AFTER FRIDAY CLEARING THE REMAINDER OF THE FORECAST PACKAGE SHOULD
REMAIN DRY AND SEASONABLY WARM WITH LITTLE IN THE WAY OF IMPACTFUL
WEATHER THROUGH WEDNESDAY UNDER THE INFLUENCE OF CONTINENTAL HIGH
PRESSURE. 24/RR
AVIATION...
A MIX OF IFR AND MVFR CEILINGS HAVE DEVELOPED OVER THE LAST COUPLE
OF HOURS IN RESPONSE TO A STRENGTHENING ELEVATED INVERSION. BOUNDARY
LAYER WINDS ARE STRONG ENOUGH TO KEEP THE INVERSION ELEVATED THROUGH
THE REMAINDER OF THE EARLY MORNING HOURS...SO FOG SHOULD NOT BE A
CONCERN THIS MORNING. THE LOW CEILINGS RANGING FROM 500 TO 1500
FEET SHOULD BEGIN TO LIFT TO AROUND 2500 TO 3500 FEET AFTER 14Z AS
THE INVERSION BEGINS TO WEAKEN AND MIX OUT. IN GENERAL...THESE MVFR
AND VFR CEILINGS SHOULD PERSIST THROUGH THE REMAINDER OF THE DAY.
HOWEVER...THERE COULD ALSO BE SOME CONVECTIVE DEVELOPMENT AFTER
18Z...AS A STRONG UPPER LEVEL VORT MAX MOVES THROUGH. GIVEN THE
HIGH PROBABILITY OF THUNDERSTORMS...HAVE VCTS WORDING IN PLACE AT
PRETTY MUCH ALL OF THE TERMINALS FOR THIS AFTERNOON AND EVENING. ANY
CONVECTION COULD EASILY PRODUCE BRIEF PERIODS OF STRONG WINDS AND
REDUCED VISIBILITIES IF PASSES OVER A TERMINAL. 32
MARINE...
THE PRESSURE GRADIENT OVER THE AREA WILL CONTINUE TO TIGHTEN TODAY
RESULTING IN STRONG ONSHORE FLOW OF 15 TO 25 KNOTS AND INCREASED
SEAS OF 4 TO 7 FEET. SMALL CRAFT ADVISORY FLAGS WILL TAKE HOLD OVER
THE OPEN GULF WATERS AND THE CHANDELEUR AND BRETON SOUNDS THIS
AFTERNOON AND THEN PERSIST THROUGH THURSDAY AFTERNOON. WINDS SHOULD
FALL TO AROUND 10 KNOTS AND SEAS SHOULD FALL TO 4 FEET OR LESS ON
FRIDAY AS A FRONT SLOWLY DRIFTS THROUGH THE COASTAL WATERS. THE
FRONT IS EXPECTED TO FINALLY PUSH SOUTH OF THE REGION FRIDAY
NIGHT...ALLOWING A SURGE OF DRIER AND COOLER AIR TO OVERSPREAD THE
COASTAL WATERS. OFFSHORE WINDS SHOULD INCREASE BACK INTO SMALL
CRAFT ADVISORY RANGE OF 20 TO 25 KNOTS AND SEAS SHOULD RISE BACK
INTO THE 4 TO 7 FEET RANGE OVER THE OPEN GULF WATERS LATE FRIDAY
NIGHT INTO SATURDAY. AS HIGH PRESSURE SLOWLY SETTLES OVER THE
AREA...WINDS AND SEAS WILL DROP OFF SUNDAY INTO MONDAY. BY MONDAY
AFTERNOON...LIGHT NORTHEAST FLOW OF 5 TO 10 KNOTS AND SEAS OF 1 TO 2
FEET ARE FORECAST FOR THE COASTAL WATERS AS THE SURFACE HIGH SETTLES
OVER THE GULF SOUTH. 32
DECISION SUPPORT...
DSS CODE....BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...MODERATE RIVER FLOODING.
SMALL CRAFT ADVISORY CONDITIONS OFFSHORE.
MONITORING SEVERE WEATHER AND HEAVY RAIN POTENTIAL FOR
TODAY THROUGH FRIDAY.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED WATCH/WARNING/ADVISORY
ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 76 68 78 61 / 50 70 100 80
BTR 79 69 80 64 / 60 70 70 70
ASD 76 69 79 66 / 40 60 70 70
MSY 78 70 81 67 / 40 50 50 60
GPT 75 69 76 68 / 30 60 70 80
PQL 75 69 79 69 / 20 40 60 80
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 5 PM CDT THURSDAY FOR GMZ536-538-550-
552-555-557-570-572-575-577.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 5 PM CDT THURSDAY FOR GMZ538-550-552-
555-557-570-572-575-577.
&&Hazardous weather outlook, Mar 30, 4:58 AM CDT, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 458 AM CDT WED MAR 30 2016 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-302200- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND LOUISIANA OUT 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA- EAST FELICIANA-ST. HELENA-WASHINGTON-ST. TAMMANY-IBERVILLE- WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION- ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES- UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD- UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 458 AM CDT WED MAR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR AREAS NORTH OF INTERSTATE 12 IN SOUTHEAST LOUISIANA INCLUDING METRO BATON ROUGE AND ALL OF SOUTHWEST MISSISSIPPI. A MARGINAL RISK OF SEVERE THUNDERSTORMS EXISTS ALONG THE INTERSTATE 10 CORRIDOR INCLUDING METRO NEW ORLEANS AND THE MISSISSIPPI GULF COAST. THUNDERSTORMS ARE MOST LIKELY FROM LATE AFTERNOON THROUGH THE OVERNIGHT HOURS. THE PRIMARY THREATS FROM ANY SEVERE THUNDERSTORMS WILL BE HAIL AND STRONG DAMAGING WIND GUSTS. A FEW TORNADOES MAY ALSO DEVELOP...WITH THE HIGHEST RISK ACROSS SOUTHWEST MISSISSIPPI. SMALL CRAFT ADVISORIES ARE IN EFFECT BEGINNING THIS AFTERNOON AND PERSISTING INTO TONIGHT FOR ALL OF THE OPEN GULF WATERS AS WELL AS THE CHANDELEUR AND BRETON SOUNDS. STRONG SOUTHERLY WINDS OF 20 TO 25 KNOTS AND SEAS OF 4 TO 7 FEET CAN BE EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT TO ENHANCED RISK OF SEVERE THUNDERSTORMS FOR AREAS ALONG AND NORTH OF THE INTERSTATE 10 CORRIDOR INCLUDING METRO BATON ROUGE...METRO NEW ORLEANS...AND THE MISSISSIPPI GULF COAST ON THURSDAY. A MARGINAL RISK OF SEVERE THUNDERSTORMS EXISTS ACROSS COASTAL SOUTHEAST LOUISIANA. TORNADOES...LARGE HAIL...AND STRONG DAMAGING WIND GUSTS WILL ALL BE POSSIBLE THREATS FROM ANY SEVERE THUNDERSTORMS THAT FORM THURSDAY INTO THURSDAY NIGHT. A MARGINAL TO SLIGHT RISK OF SEVERE THUNDERSTORMS WILL BE FOUND ACROSS MOST OF THE AREA ON FRIDAY AS THE COLD FRONT MOVES THROUGH. TORNADOES...HAIL...AND STRONG DAMAGING WIND GUSTS WILL STILL BE A CONCERN WITH ANY SEVERE THUNDERSTORMS THAT FORM ON FRIDAY. SMALL CRAFT ADVISORY CONDITIONS WILL PERSIST THROUGH THURSDAY IN ADVANCE OF THE APPROACHING COLD FRONT. STRONG ONSHORE FLOW OF 20 TO 25 KNOTS AND ROUGH SEAS OF 4 TO 7 FEET CAN BE EXPECTED. ANOTHER ROUND OF SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE FRIDAY NIGHT INTO SATURDAY IN THE WAKE OF THE COLD FRONT. STRONG NORTHERLY FLOW OF 20 TO 25 KNOTS AND SEAS OF 4 TO 7 FEET ARE FORECAST. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY...TOMORROW...AND FRIDAY FOR THE ENTIRE AREA DUE TO THREAT OF SEVERE THUNDERSTORMS. 32
In the hours before
Special weather statement, Mar 30, 3:36 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
336 PM CDT WED MAR 30 2016
LAZ034-035-302130-
WEST FELICIANA LA-POINTE COUPEE LA-
336 PM CDT WED MAR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WEST FELICIANA AND
NORTHWESTERN POINTE COUPEE PARISHES UNTIL 430 PM CDT...
AT 335 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BAYOU CURRENT...MOVING NORTH AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BATCHELOR AND LETTSWORTH.
LAT...LON 3087 9180 3098 9180 3099 9178 3100 9178
3104 9172 3104 9165 3097 9166 3100 9164
3099 9149 3063 9171 3064 9175 3067 9173
3071 9173 3078 9176 3081 9181 3084 9180
3086 9182
TIME...MOT...LOC 2035Z 197DEG 20KT 3074 9179The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 3:55 PM CDT | Flash Flood Watch | LIX | Amite, Pearl River, Pike, Walthall, Wilkinson | 51 hr |
| Mar 30, 4:45 PM CDT | Severe Thunderstorm Warning | LIX | Wilkinson | 45 min |
| Mar 30, 5:28 PM CDT | Severe Thunderstorm Warning | LIX | Wilkinson | 32 min |
| Mar 30, 5:56 PM CDT | Severe Thunderstorm Warning | LIX | Wilkinson | 49 min |
| Mar 29, 10:18 PM CDT | Special Weather Statement | LIX | Terrebonne | 27 min |
| Mar 29, 11:22 PM CDT | Special Weather Statement | LIX | Lafourche | 53 min |
| Mar 30, 3:39 AM CDT | Small Craft Advisory | LIX | 39 hr | |
| Mar 30, 3:36 PM CDT | Special Weather Statement | LIX | Pointe Coupee | 54 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2016Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.